It is difficult when a pdoc fails to take a patient off of a medication without weaning one from a drug slowly. Why this happens, is beyond me?! This happened to me by pure default. That is beside the point. The drug: Same one- Paxil. Side effects which occured: Severe headaches, nasty moodswings, crying spells, and agitation. This lasted about two weeks until the drug was completely out of the system.
As for the hot/cold symptoms, that could be due to a chemical reaction from the Premarin and the Paxil both reacting together. The Premarin might be readjusting to the loss without the Paxil, as it is a horomone, and it will have to readjust to the body's temperature again. I also take a horomone replacement medication, and if I fail to take my meds, I pay for it in the sense of hot flashes and nasty mood swings.
Most pdoc offices has openings for emergency visits. Explain to her the symptoms you are having and tell her that you are feeling very ill physically. The pdoc is in charge of your meds and knows what is going on with them, and most clinics usually have another pdoc on call at the clinic 24 hours a day as well- just ask.